Table of Contents Author Guidelines Submit a Manuscript
Journal of Mathematics
Volume 2015 (2015), Article ID 841746, 7 pages
http://dx.doi.org/10.1155/2015/841746
Research Article

Note on Quasi-Numerically Positive Log Canonical Divisors

Faculty of Education, Gifu Shotoku Gakuen University, Yanaizu-cho, Gifu, Gifu Prefecture 501-6194, Japan

Received 16 January 2015; Accepted 10 April 2015

Academic Editor: Fernando Torres

Copyright © 2015 Shigetaka Fukuda. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We propose a subconjecture that implies the semiampleness conjecture for quasi-numerically positive log canonical divisors and prove the ampleness in some elementary cases.